Pour une classe
Let
Accepté le :
Publié le :
Nacereddine Belili 1 ; Henri Heinich 2
@article{CRMATH_2002__335_6_537_0, author = {Nacereddine Belili and Henri Heinich}, title = {Approximation pour la distance de {Wasserstein}}, journal = {Comptes Rendus. Math\'ematique}, pages = {537--540}, publisher = {Elsevier}, volume = {335}, number = {6}, year = {2002}, doi = {10.1016/S1631-073X(02)02522-0}, language = {fr}, }
Nacereddine Belili; Henri Heinich. Approximation pour la distance de Wasserstein. Comptes Rendus. Mathématique, Volume 335 (2002) no. 6, pp. 537-540. doi : 10.1016/S1631-073X(02)02522-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02522-0/
[1] Transport problem and derivation, Appl. Math., Volume 26 (1999) no. 3, pp. 299-314
[2] Some asymptotic theory for boostrap, Ann. Statist., Volume 9 (1981), pp. 1196-1217
[3] J.A. Cuesta-Albertos, C. Matràn, J. Rodrı́guez-Rodrı́guez, Approximation to probabilities through uniform laws on convex sets, Preprint, 2002
Cité par Sources :
Commentaires - Politique